In recent years, the use of biologic drugs has greatly changed the therapy of psoriasis and psoriatic arthritis, but they have some adverse effects. In particular, skin lesions induced by anti-tumor necrosis factor (TNF) and anti-interleukin (IL) 12/23 drug (ustekinumab) have been reported with an increased incidence, highlighting the importance of the skin as a major target of the side effects of these drugs. There is a wide spectrum of skin lesions of different morphology and etiology that includes skin lesions directly related to drug administration, the development of cutaneous immune-mediated conditions and cutaneous infections. The aim of this review is to revisit the literature data on inflammatory/infectious skin adverse effects of biologics both anti-TNF-α inhibitors and anti-IL 12/23 antagonists and to report and update our personal data on inflammatory/infectious side effects in patients with psoriasis/psoriatic arthritis treated with biologics.
|Titolo:||Inflammatory/infectious cutaneous side effects of biological drugs in patients with psoriasis: a general review with personal data|
|Data di pubblicazione:||2014|
|Tipologia:||1.1 Articolo in rivista|